Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Medication and exercises to treat eye strain or flickering eye - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi, how can i help u
User :   hi
User :   i wanted to check on some eye related problem
Doctor :   please proceed with your query
User :   i have been feeling a constant flickering in my right eye
User :   for last 3-4 days
Doctor :   ok
User :   i have been taking proper sleep still it persists
Doctor :   ok
User :   i have washed it frequently with cold water n massaged the area around to relieve any nerve tension too
User :   but no help
Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   please thanks
User :   sure
Doctor :   wats your age
User :   26
Doctor :   do yu use spectacles or contact lenses
User :   no
Doctor :   ok
Doctor :   do yu have any redness in the eyes
User :   no
Doctor :   or any discharge in the eyes
User :   on looking at my eye it seems all ok
User :   no discharge too
Doctor :   frequent watering in the eyes
User :   no watering at all
Doctor :   ok
Doctor :   did yu use any medications
User :   nothing of late
Doctor :   ok
Doctor :   do yu sit in front of comp and work
User :   i used to put this kohl which also i have stopped for last 2 days
User :   computer - yes i would say 15 hrs a day!
Doctor :   OK
Doctor :   do yu have eye strain or do yu feel stress in the eye balls
User :   yes after continuous exposure to computer i do..but then i take a lil break..
User :   and it has been so for last 3-4 years..but i never felt such flickering
Doctor :   is the vision clear
User :   only last 3-4 days
User :   yes perfectly clear
Doctor :   do yu have headache
User :   no headache
Doctor :   ok
Doctor :   let me explain few common causes of flickering
Doctor :   usually seen with eye strain or an eye allergy
User :   ok
Doctor :   stress and tension
Doctor :   Lack of sleep
Doctor :   weakness in the face muscles
User :   ok
Doctor :   defecient vitamins and eye proteins
Doctor :   nothing to worry
User :   how do i address these issues
Doctor :   as per your symptoms its not related to the muscle or nerve weakness
User :   ok
Doctor :   Flickering of the eye is a benign condition, usually self limiting
User :   so what do u suggest i should do?
Doctor :   it will pass on without any treatment
Doctor :   i will advice you a tablet
Doctor :   to over come this problem
User :   ok
Doctor :   Tab. Cobadex forte or Cap. Cobadex forte once daily for 15 days after dinner
Doctor :   do yu have dark cirlcles aroung the eyes??
User :   yes i do
Doctor :   ok
Doctor :   this can be the adding factor to it
Doctor :   sleep for min 8 hrs
Doctor :   take plenty of vitamin A rich foods
User :   ok i think nutrition is what i have to work on
Doctor :   like papaya, pimkin, mangoes, spinach, carrot, tomatoes
User :   ok
Doctor :   skimmed milk, cabbage and others
User :   ok i think that should help
Doctor :   i will also sugges som eye exercises for you
User :   yes pls
Doctor :   to over come the stress and eye strain
Doctor :   Move your head from side to side without moving your body. Keep your head stationary and then move your eyes upward and then downwards. Move your eyes left and right. Repeat this process at least half a dozen shoulder.
User :   ok got that
User :   great i shall follow this...n i hope it is ok
Doctor :   Stand with your feet one foot from each other. Close your eye and move your body from right to left. This should be done as you face the early morning sun. Sprinkle cold water over your eyes and then dry them with a soft piece of cloth.
Doctor :   please fill the feed back form
User :   ya did so.
Doctor :   not to worry
Doctor :   yu also need to apply cucumber over the eyes
Doctor :   with diet and good exercises to eye
User :   will do.. thanks for ur help
Doctor :   and the tablet i have prescribed will help u
Doctor :   is there any thing else i cna help with u
User :   no thats pretty much it for now..
User :   thanks
Doctor :   ok
Doctor :   take care bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor